It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


[QUOTE=ticker]Hi Bill. I wonder why this doctor prescribed Tindamax for only five days? I am familiar with pusling meds, but five days seems short to me. I have been taking Tinidazole (similar to Tindimax) continuously with another antibiotic, and it is really helping.

I am sorry you had such a horrible reaction to the Doxy, that is scary. There are many different meds that can be prescribed.

Are you seeing a Lyme doctor now? If you need a recommendation, let me know.[/QUOTE]

Yes I'm seeing a LLMD in Rockville MD (2 hours away) Dr. M (Rheumatologist and integrative physician). Yes, it was quite scary getting vasculitis from the Doxy. A rare reaction to be sure, but if it had progressed, it could have resulted in kidney damage.

He is using some of the ideas from the Marshall Protocol, but only a little; his doses of Benicar are low, and he thinks the Vit-D depravation is stupid and dangerous (so he tests for Vit-D and gives supplementation to keep levels up in the normal range). He is a big fan of using meds to reduce the inflamation so the antibiotics can get at the spirochetes more easily.

I don't know why the previous doc only wanted me on Tindamax for 5 days. He was a into a little too much woo-woo for me, personally. He mentioned trying to coordinate the Doxy with the full moon (supposedly the spirochetes are more active during the full moon - huh?), and he used some home-brewed LED type device to illuminate my ears (said I might have Babesosis and pancreas problems). He said he was trying to combine Eastern Acupuncture knowledge with Western medicine. I didn't know what to make of it all. Some people said he was way ahead of his time, but I thought he was just weird.

The new doc does also think I have Babeosis, despite the fact that I have negative titers for Babs (regular and WA-1) and I don't have any of the "classic" symptoms. He's more expert than I on this though. Weird skin rashes that come and go, streaking under the skin. No air hunger/fever, etc. Sporatic achiness/cramping in the liver area. Bloodwork shows no cancer, liver damage, normal pancreatic function, etc.

My gastroentinolgist thought it was Lyme-induced hypermotility of the bowel, but I recall that Babs messed with one's spleen.

I was under the impression that one wasn't supposed to take the Tindamax at the same time as other antibiotics. I might be mistaken though. But I do like the Tindamax versus the Flagyl; fewer side effects. Same nasty metallic taste in my mouth though. :(





All times are GMT -7. The time now is 03:51 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!